# SDR SWIA20240222

- Difficulty date: February 22, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 45,098 hours, 38,390 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 601R350111
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON CARGO DOOR SILL SUPPORT CLIP ATTACHED TO FWD SIDE OF FRAME 589 (MARKED)   (C-CHECK RO 4/3/2024)   REPLACED LH CARGO DOOR SILL SUPPORT CLIP AT FS 589 WITH NEW FABRICATED CLIP 601R35011-11  REF CRJ 200 SRM 51-42-21 AND DWG 601R35011 REV R. COMPLIED WITH SKY CARD 51-900-1003-SKY STRUCTURAL MAJOR REPAIR.
